# SDR MWEA99885

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2760 · Drag Control System
- Part: Rib
- Part number: 9919474503
- Condition: Chafed
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SPOILER, INBOARD TRAILING EDGE RIB IS CHAFED.  MAINTENANCE FITTED AND INSTALLED NEW RIB.
